MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU60400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pericardial effusion (pe) occurred.A left atrial appendage (laa) closure procedure was being performed.The laa anatomy was described as having a wide ostium with shallow depth.A 40mm watchman flx pro closure device and delivery system (wds) was inserted.Multiple deployment attempts of the wds were made using different access lobes in an effort to achieve a deployment that met release criteria; however, appropriate positioning and fixation could not be achieved.During recapture of the wds following the 19th deployment attempt, echocardiography demonstrated motion displacing the laa tissue and a pe was identified.The patient was monitored and imaging confirmed no further increase in pe fluid and no additional changes.The physician considered that the pe occurred during the final recapture attempt and cancelled the procedure as it was not possible to meet the release criteria and ensure fixation despite multiple attempts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis as the device was discarded; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
WATCHMAN FLX? PRO
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24534659
Report Number2124215-2026-12669
Device Sequence Number15686837
Product Code NGV
UDI-Device Identifier00191506004637
UDI-Public(01)00191506004637(17)281125(10)38052971
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60400
Device Catalogue NumberM635WU60400
Device Lot Number0038052971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/24/2026
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown